The Neumann problem for free boundaries in two dimensions
Comptes Rendus. Mathématique, Volume 335 (2002) no. 7, pp. 597-602.

We extend to the case with surface tension a theorem of H. Lewy concerning the a priori regularity of traveling waves solutions of the free surface problem of water waves.

Nous généralisons au cas avec tension superficielle un résultat de H. Lewy concernant la régularité a priori des solutions en ondes progressives pour le problème d'écoulements à surface libre.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02530-X
Matei, Ana-Maria 1

1 McMaster University, Department of Mathematics and Statistics, 1280 Main Street West, Hamilton, On L8S 4K1, Canada
@article{CRMATH_2002__335_7_597_0,
     author = {Matei, Ana-Maria},
     title = {The {Neumann} problem for free boundaries in two dimensions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {597--602},
     publisher = {Elsevier},
     volume = {335},
     number = {7},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02530-X},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02530-X/}
}
TY  - JOUR
AU  - Matei, Ana-Maria
TI  - The Neumann problem for free boundaries in two dimensions
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 597
EP  - 602
VL  - 335
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02530-X/
DO  - 10.1016/S1631-073X(02)02530-X
LA  - en
ID  - CRMATH_2002__335_7_597_0
ER  - 
%0 Journal Article
%A Matei, Ana-Maria
%T The Neumann problem for free boundaries in two dimensions
%J Comptes Rendus. Mathématique
%D 2002
%P 597-602
%V 335
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02530-X/
%R 10.1016/S1631-073X(02)02530-X
%G en
%F CRMATH_2002__335_7_597_0
Matei, Ana-Maria. The Neumann problem for free boundaries in two dimensions. Comptes Rendus. Mathématique, Volume 335 (2002) no. 7, pp. 597-602. doi : 10.1016/S1631-073X(02)02530-X. http://www.numdam.org/articles/10.1016/S1631-073X(02)02530-X/

[1] Agmon, S.; Douglis, A.; Nirenberg, L. Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. Pure Appl. Math., Volume 12 (1959), pp. 623-727

[2] Amick, C.J.; Fraenkel, L.E.; Toland, J.F. On the Stokes conjecture for the wave of extreme form, Acta Math., Volume 148 (1982), pp. 193-214

[3] Kinderlehrer, D.; Nirenberg, L. Regularity in free boundary value problems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) (1977), pp. 373-391

[4] Kinderlehrer, D.; Nirenberg, L.; Spruck, J. Regularity in elliptic free boundary problems I, J. Anal. Math., Volume 34 (1978), pp. 86-119

[5] Kinderlehrer, D.; Nirenberg, L.; Spruck, J. Regularity in elliptic free boundary problems II; Equations of higher order, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) (1979), pp. 637-683

[6] Lewy, H. A note on harmonic functions and a hydrodynamical application, Proc. Amer. Math. Soc., Volume 3 (1952), pp. 111-113

[7] Morrey, C.B. Multiple Integrals in the Calculus of Variations, Springer, New York, 1966

Cited by Sources: